# SDR UIEA2013102400533

- Difficulty date: October 24, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 73,024 hours, 15,369 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Damaged
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

FORWARD CARGO HANDLING CIRCUIT BREAKER C173 TRIPPED LT POWER DRIVE UNIT.  FOUND DAMAGED WIRES 6 INCHES FROM CONNECTOR D11092.  REPLACED CONNECTOR, D11092 AND WIRES FROM CONNECTOR TO GROUND GD4762 AND SPLICED; REMAINING WIRES IAW BWDM 25-53-14, PAGE 8, SHEET 4 AND 25-53-12 PAGE 5, SHEET 4, ALSO SPWM 20-61-11.  CARGO HANDLING, OPS CHECKED NORMAL.
